# SDR FDEA2020063081379

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA79735
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 293EF TOP SURFACE DAMAGED AT LEFT HAND STATION 1909 - STATION 2007.  DAMAGED FLOOR PANEL REMOVED AS PER AMM 53-21-04.  FLOOR PANEL 293EF FABRICATED AS PER DRAWING SRZ-25-005 REVISION R.  FABRICATED FLOOR PANEL INSTALLED AS PER AMM 53-21-04.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
